Toronto police warn of suspicious drug after two men overdose in Deer Park
Investigators are concerned there may be more of this suspicious drug sold or given to others. The drugs have been sent for testing.
Investigators are concerned there may be more of this suspicious drug sold or given to others. The drugs have been sent for testing.

Toronto Police Service are warning the public following two overdose deaths that "appear to be caused by a suspicious drug."
Police say that on November 28, officers responded to reports of an overdose in the Yonge Street/Lawton Boulevard area.
Loading this lets Rumble set cookies and collect data.
View on RumbleA 53-year-old and a 33-year-old man both consumed "a quantity of narcotics," and both men reportedly overdosed and died of this potent drug.
Investigators are concerned there may be more of this suspicious drug sold or given to others. The drugs have been sent for testing.
Anyone with information is asked to contact police at 416-808-5300, Crime Stoppers anonymously at 416-222-TIPS (8477), online at www.222tips.com, online on Leave a Tip Facebook page, or text TOR and your message to CRIMES (274637).
Libby’s Desk
Commentary and must-reads from Libby’s desk, straight to your inbox.
TPM Newsletter
The Post Millennial’s top stories, delivered to your inbox.


